# SDR 2021F00148

- Difficulty date: June 8, 2021
- Submitted: June 8, 2021
- Operation: General aviation
- Aircraft: N681QS
- Engine: Pwc PW306D1
- Engine time: 1,610 hours, 1,031 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Condition: Corroded
- Location: Accessory G/B
- Part time: 1,610 hours, 1,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED TEMPORARY REPAIR AND PROTECTION OF THE RH ENGINE AGB AFT COVER AND FLANGES. IAW PRATT & WHITNEY CANADA MM 72-60-01. REPEAT STEPS (1) THRU (4) AT EVERY AIRCRAFT MINOR INSPECTION (1A, 800 HR.) UNTIL PERMANENT REPAIR ACCOMPLISHED.
